MathSciNet Relay Station
MathSciNet bibliographic data
MR2914937 15A24
Zhou, Duanmei; Chen, Guoliang; Wu, Guoxing; Zhang, Xiangyun Some properties of the nonlinear matrix equation $X^s+A^*X^{-t}A=Q$. J. Math. Anal. Appl. 392 (2012), no. 1, 75–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement